# SDR DALA2023120810086

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0100018) RH HORIZONTAL STABILIZER, SEVERAL CRACKS ON LOWER SKIN BTW STAB STA-101.90 / STAB STA-166.30 AND FRONT SPAR / REAR SPAR. RH HORIZONTAL STABILIZER ON LOWER SKIN BTW STAB STA 101.90 / STA 166.30 AND FRONT SPAR/REAR SPAR WERE REPAIR PER B737-800 SRM 55-10-01-2R-11.
